Our expert says:
In such a complex situation, you should be seeing a psychiatrist, rather than a GP, for a properly expert assessment and a discusssion of treatment options. You don't mention what diagnosis has been made, or why you have been prescribed Lorien - the racing thoughts might be a side-effect of those tablets. But suddenly stopping could cause other symptoms, albeit temporarily, and if you have had a genuine depression, it will not be helped by such stopping. There may be a recent addition of exam-related anxiety, which might resp[ond better to CBT style counselling than to further medication.
See a psychiatrist for a proper assessment, and explore the options, based on a clear and definite diagnosis.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.